# SDR IPXA2024061342173

- Difficulty date: May 31, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,722 hours, 22,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: SRM53607101DETAI
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB STRUCTURE FOR PANEL 195CL HAS SEVERAL CORRODED NUTPLATES. INSTALLED PANEL 195CL IAW AMM 53-66-01-404-005.
